# SDR HNAA0600106

- Difficulty date: July 10, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 24,672 hours, 40,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT.  FOUND ODOR DISSIPATED UPON ARRIVAL TO AIRCRAFT, INSPECTED AVIONICS RACK, AREA BEHIND WARDROBE WALL, UNDER COCKPIT FLOOR AND ABOVE COCKPIT CEILING PANELS FOR SIGNS OF ELECTRICAL PROBLEMS.  NO DEFECTS FOUND, NO CIRCUIT BREAKERS POPPED.  ALL SYSTEMS OPERATED NORMALLY WITH NO ELECTRICAL ODOR.  OPERATED APU AND ENGINE BLEEDS, NO ODORS.
